MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CR TIB INS TRL SZ 4 - 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CR TIB INS TRL SZ 4 - 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 5530-T-411Y
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
"during trialing when the surgeon removed the cr insert, the back part of the insert had chipped off.".
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Upon further review of the information provided, this event has been determined to be non-reportable.It was reported that "during trailing when the surgeon removed the cr insert, the back part of the insert had chipped off." the procedure was completed successfully, and no injury occurred.Additionally, a review of clinician-approved risk documentation indicates that the highest potential probability of serious incident associated with material fragments is considered negligible.Furthermore, an analysis of complaint history data shows that there have been no reports of serious injury or death resulting from similar events within this device family.Based on this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.

Brand Name
TRIATH SOLID CR TIB INS TRL SZ 4 - 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key23794681
Report Number0002249697-2025-01466
Device Sequence Number5520657
Product Code JWH
UDI-Device Identifier07613327402971
UDI-Public07613327402971
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5530-T-411Y
Device Lot NumberA20MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale